Continuous mappings with an infinite number of topologically critical points

Volume 67 / 1997

Cornel Pintea Annales Polonici Mathematici 67 (1997), 87-93 DOI: 10.4064/ap-67-1-87-93

Abstract

We prove that the topological φ-category of a pair (M,N) of topological manifolds is infinite if the algebraic φ-category of the pair of fundamental groups (π₁(M),π₁(N)) is infinite. Some immediate consequences of this fact are also pointed out.

Authors

  • Cornel Pintea

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image